# SDR COMA0560039

- Difficulty date: January 13, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 10,925 hours, 8,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80040
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5179 CABIN WOULD NOT PRESSURIZE.  REPLACED THE CABIN DOOR SEAL.
